# SDR SIMA20220325005

- Difficulty date: March 25, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N248NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000630
- Aircraft time: 13,483 hours, 8,705 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 FA FLASHLIGHT HOLDER BROKE-C/A-RAR #1 FA FLASHLIGHT HOLDER IAW AMM 33-51-01 OPS CHECK GOOD
